MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-04
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6), the user contacted dario to report high blood glucose (bg) readings.The user reported receiving from her dario meter a bg reading of 168 mg/dl compared to a bg reading of 134 mg/dl from her non-dario meter.The user also stated that her shipment of dario meter, test strips and supplies was left on her doorstep in very hot weather conditions.
 
Additional Manufacturer Narrative
During troubleshooting on the phone with dario's representative, the user reported that she has made changes in her daily activity and diet.The user was instructed to open a new strips cartridge in order to test her bg and to contact dario with the results.The user understood the instructions.The user emailed us and reported that she touches the yellow window of the test strip when removing the strips from the cartridge.Dario's user guide states in the section precautions: "do not touch the yellow window of a test strip".It also states in the section general precautions: "do not leave the meter in very hot or cold places.Do not leave it near a heat source (radiator) or in a car in hot or cold weather." a replacement of dario's strips and control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.After the above was received, dario's representative followed up with the user.The user reported that she tested the dario meter with control solution and a new cartridge of strips, and that the meter read within range for both control solution tests for level 1 and level 2.The user also reported that when using the dario meter, her bg readings are now reading in the normal range for her and are similar to the bg readings that she received from her non-dario meter.The high bg readings were most likely due to the high temperature outside where the strips were left, when the user's dario kit was delivered.Since the user's bg reading issue was resolved with new strips, therefore, it can be determined that there was misuse of the strips.This complaint is not confirmed.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key22794624
Report Number3010606081-2025-00051
Device Sequence Number18303587
Product Code NBW
UDI-Device Identifier00850065006154
UDI-Public850065006154
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-04
Device Lot Number2204211
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexFemale